Skip to main content Accessibility help
×
Home

Some properties of Fatou and Julia sets of transcendental meromorphic functions

  • Zheng Jian-Hua (a1), Wang Sheng (a1) and Huang Zhi-Gang (a1)

Abstract

The radial distribution of Julia sets and non-existence of unbounded Fatou components of transcendental meromorphic functions are investigated in this paper.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Some properties of Fatou and Julia sets of transcendental meromorphic functions
      Available formats
      ×

      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      Some properties of Fatou and Julia sets of transcendental meromorphic functions
      Available formats
      ×

      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      Some properties of Fatou and Julia sets of transcendental meromorphic functions
      Available formats
      ×

Copyright

References

Hide All
[1]Baernstein, A., ‘Proof of Edrei's spread conjecture’, Proc. London Math. Soc. 26 (1973), 418434.
[2]Baker, I.N., ‘Sets of non-normality in iteration theory’, J. London Math. Soc. 40 (1965), 499502.
[3]Bergweiler, W., ‘Iteration of meromorphic functions’, Bull. Amer. Math. Soc. 29 (1993), 151188.
[4]Edrei, A., ‘Meromorphic functions with three radially distributed values’, Trans. Amer. Math. Soc. 78 (1955), 276293.
[5]Edrei, A. and Fuchs, W.H.J., ‘Meromorphic functions with several deficient values’, Trans. Amer. Math. Soc. 93 (1959), 292328.
[6]Gol'dberg, A.A. and Sokolovskaya, O.P., ‘Some relations for meromorphic functions of order or lower order less than one’, Izv. Vyssh. Uchebn. Zaved. Mat. 31 (1987), 2631. Translation: Soviet Math. (Iz. VUZ) 31 (1987), 29–35.
[7]Hayman, W.K., Meromorphic functions, Oxford Mathematical Monographs (Clarendon Press, Oxford, 1964).
[8]Heins, M.H., ‘On the iteration of functions which are analytic and single-valued in a given multiply-connected region’, Amer. J. Math. 63 (1957), 461480.
[9]Qiao, J., ‘Stable domains in the iteration of entire functions’, (Chinese), Acta Math. Sinica 37 (1994), 702708.
[10]Zhang, G.H., Theory of entire and meromorphic functions, (Chinese) (Science Press Sinica, 1986).
[11]Zheng, J.H., ‘Unbounded domains of normality of entire functions of small growth’, Math. Proc. Cambridge Philos. Soc. 128 (2000), 355361.
[12]Zheng, J.H., ‘On non-existence of unbounded domains of normality of meromorphic functions’, J. Math. Anal. Appl. 264 (2001), 479494.
[13]Zheng, J.H., ‘On the growth of meromorphic functions with two radially distributed values’, J. Math. Anal. Appl. 206 (1997), 140154.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Some properties of Fatou and Julia sets of transcendental meromorphic functions

  • Zheng Jian-Hua (a1), Wang Sheng (a1) and Huang Zhi-Gang (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed